Home » Frequently asked Questions on Health » Why is my father having fainting spells?

Why is my father having fainting spells?

Q: My father, 60 years old, is experiencing ventricular ectopics. Fifteen days back he had fainting spells. He is taking amiodarone 100 mg tab. He had a normal angiogram and echocardiography but the Holter shows 19 PVC & 11 PAC in 24 hours. Can you tell more about his medical management and risk?

A:According to you the angiogram and echocardiogram are normal. PAC and VPCs are not abnormal unless they come in continuous runs of 6 or more beats. Fainting episodes at that age may be due to a large number of causes, many non-cardiac. A good history and description of the event elicited by a cardiologist is very important. Amiodarone is a very powerful drug that also has quite a few side effects. There must have been other reasons apart from the VPCs on Holter and a fainting spell for his doctor to have put him on cardarone.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------